Pacific Journal of Mathematics

Continuity of homomorphisms of Banach $G$-modules.

B. E. Johnson

Article information

Pacific J. Math., Volume 120, Number 1 (1985), 111-121.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
Secondary: 22B10: Structure of group algebras of LCA groups 22D12: Other representations of locally compact groups 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.


Johnson, B. E. Continuity of homomorphisms of Banach $G$-modules. Pacific J. Math. 120 (1985), no. 1, 111--121.

Export citation


  • [1] B. E. Johnson, Continuity of linearoperators commuting with continuous linear opera- tors,Trans. Amer. Math. So, 128 (1967), 88-102.
  • [2] B. E. Johnson, A proof of the translation invariantform conjecturefor L2(G)9 Bull. Sci. Math., (2) 107 (1983), 301-310.
  • [3] W. Rudin, Fourier Analysis on Groups, Interscience tracts in pure and applied mathematics, Wiley, New York, 1962.
  • [4] L. Schwartz, Theorie des distributions, Tome 1, Act. Sci. Ind. 1245, Hermann, Paris, 1957.
  • [5] L. Schwartz, Theorie des distributions, Tome II,Act. Sci. Ind. 1122, Hermann, Paris, 1951.
  • [6] A. M. Sinclair, Automatic Continuity of Linear Operators, Cambridge University Press, Cambridge, 1976.
  • [7] G. S. Woodward, Translation-invariant linear forms on C0(G), C(G), LP(G) for noncompact groups, J. Funct. Analysis, 16 (1974), 205-220.